# SDR HEEA0012359

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350BZ
- Make and model: Snias AS350B2
- Aircraft serial: 2653
- System (JASC): 3457 · Global Positioning System
- Part: Skynav 5000
- Part number: 0845000000
- Condition: Intermittent
- Location: Cockpit Gps
- Component: Magellan
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENTLY LOSES ITS SATELLITE SIGNALS AND DISPLAY WILL GO INTO FULL DIM.
